# SDR VNAA9911009

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Nl Probe
- Part number: 3033509
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE FLIGHT CREW RECEIVED A CAS MESSAGE INDICATING AN ENGINE MISCOMPARE.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NL PROBE SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 77-14-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
